# SDR MALA020587

- Difficulty date: September 27, 2002
- Submitted: October 2, 2002
- Operation: Air carrier
- Aircraft: N370PX
- Make and model: Saab 340B
- Aircraft serial: 340B300
- System (JASC): 7931 · Engine Oil Pressure
- Part: Switch
- Part number: 83465
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT 2768, RT OIL PRESSURE LIGHT ILLUMINATED ON CWP.  ENGINE PRESSURE AT 75 PSI PROP OIL AT 80 PSI, BOTH CONSISTENTLY AT THOSE PRESSURES.  AIR RETURN TO MSP.  MAINTENANCE REPLACED RT ENGINE CWP PSI SWITCH P/N 8346-5 IAW SAAB AMM 79-30-5-4.  OPS CHECKS AND LEAK CHECKS GOOD.
